# SDR SWAA2025030591460

- Difficulty date: January 30, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 LBL55 AT FWD GALLEY AREA 2025-94180<[01] REPLACED INNER CHORD LOCATED AT BS 277 TO BS360 LBL55 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:141A8110 SHEET: 9 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INNER CHORD LOCATED AT BS 277 TO BS360 LBL55 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:141A8110 SHEET: 9 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETE AS RII.
